# SDR UIEA2021112902440

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,664 hours, 16,958 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Part number: 114T410557
- Part serial: 000596
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING #5 INBD. SLAT CRACKED AT THE INBD. EDGE DUE TO CONTACT WITH #1 ENG. OBTD. THRUST REVERSER( REPAIRED LH WING #5 INBD. SLAT INBD. EDGE PER BOEING MSG# EAC-TLS-21-0004 APPROVAL SOURCE FAA FORM 8100-9 DATED 20 OCT 2021 AND DWG 114T4105 )
